Reciprocity laws for generalized higher dimensional Dedekind sums

Volume 93 / 2000

Robin Chapman Acta Arithmetica 93 (2000), 189-199 DOI: 10.4064/aa-93-2-189-199


We define a class of generalized Dedekind sums and prove a family of reciprocity laws for them. These sums and laws generalize those of Zagier [6]. The method is based on that of Solomon [5].


  • Robin Chapman

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image